# SDR CA060112013

- Difficulty date: January 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01149H8736
- Condition: Cracked
- Location: Cockpit
- Part time: 9,835 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD FOUND CRACKED BEFORE FLIGHT.  LT WINDSHIELD REPLACED AND TESTED IAW TO AMM PROCEDURE.
